# SDR 2007UALA00079

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 45,026 hours, 16,169 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL WITH A HYDRAULIC SYSTEM PROBLEM.  BLUE HYDDRAULIC PUMP OVER HEAT DURING FLIGHT.  PUMP TURNED OFF.  REPLACED PUMP.
